# SDR UALA2010042601366

- Difficulty date: April 24, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 34,210 hours, 4,200 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAV 131 PAX WAS CAUGHT SMOKING AND ALARM DID NOT GO OFF.  RESET ALARM. FOUND NO FIRE EVIDENCE. ALARM TESTS OK. NFF.
